22 Mar 2013
I have been on estradiol 1mg transdermal patch for 7 years and I have found my sex drive has gone up tremendously. This is not listed as a side effect, however. I have spoken to my gyno about it, as well, who told me that HRT is actually supposed to reduce your sex drive!! We are all unique and clearly whoever did the stats on this drug didn't take that into effect. Some women have higher levels of testosterone in their bodies which will keep their sex drive high or put it into high gear while on estradiol, as it did mine.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
had a complete hysterectomy june 2. am on estadiol 2 mg. feel tired, no sex drive, moody, emotional etc. is there something more i should be taking?
2 answers • 23 Oct 2010
i ask the doctor for something to help my sex drive . i had a complete hist. 20 years ago , estradiol is what he gave me i just want to know if it ...
1 answer • 2 Dec 2011
I'm a 49 year old woman who used to have a normal healthy sex drive. But for the last eight years or so my desire and ability to have an orgasm ...
7 answers • 30 Aug 2012
Microgestin Fe 1/20 - what vitamin can I take to increase my sex drive while taking this medication?
Have been taking Microgestin FE 1/20 for a month, and have noticed decrease in sex drive, is there a vitamin supplement I can take to increase it?
1 answer • 10 Jul 2013